Alert archive / California / Frost Advisories in 2010
Frost Advisory 9, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Apr 15, 2010, 4:42 AM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2010, 4:42 AM PDT (11:42 UTC)
- Expired
- Apr 15, 2010, 9:00 AM PDT
- In force
- 4 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
762 WWUS76 KEKA 151142 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 442 AM PDT THU APR 15 2010 CAZ002-003-076-151600- /O.NEW.KEKA.FR.Y.0009.100415T1142Z-100415T1600Z/ MENDOCINO COAST-NORTH COAST INTERIOR-MENDOCINO INTERIOR- 442 AM PDT THU APR 15 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * MOSTLY CLEAR SKIES OVERNIGHT ALLOWED TEMPERATURES TO DROP INTO THE MID 30S THIS MORNING. TEMPERATURES WILL WARM UP QUICKLY AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 15, 3:08 AM PDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 15, 3:08 AM PDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 308 AM PDT THU APR 15 2010 .SYNOPSIS...AN UPPER LEVEL WILL MOVE INTO THE REGION LATE FRIDAY AND SLOWLY MOVE ACROSS THE REGION BEFORE MOVING INLAND THE MIDDLE OF NEXT WEEK. THIS WILL MAINTAIN A CHANCE OF PRECIPITATION THROUGH THE EARLY NEXT WEEK. && .DISCUSSION...WV IMAGERY SHOWS COMPLEX TROUGH NEAR 135W WITH TWO DISTINCT CIRCULATION CENTERS CONTINUING TO SPIN OFFSHORE. MODELS IN GOOD AGREEMENT ON RETROGRADING THIS LOW FURTHER W TODAY WITH DRY WX EXPECTED ACROSS CWA TODAY. A MINOR SHORT WAVE EJECTS OUT OF THE BASE OF THE TROUGH OVERNIGHT BEFORE MOVING ACROSS NW CA EARLY FRI. GIVEN THE TIMING OF THIS DISTURBANCE AND THE LACK OF FOCUS FOR CONVECTIVE INITIATION EXPECT MOSTLY DRY WX ACROSS CWA EXCEPT FOR AN ISOLD SHOWER OR TWO OVER HIGHER TERRAIN IN THE AFTERNOON. MINOR IMPULSES IN THE SW FLOW ALOFT WILL MAINTAIN THE THREAT FOR...MAINLY DIURNALLY DRIVEN...SHOWERS MOSTLY OVER THE HIGHER TERRAIN AND ORCA BORDER. POPS INCREASE SUBSTANTIALLY EARLY NEXT WEEK AS THE LONG WAVE TROUGH OVER THE NE PAC SLOWLY MOVES TOWARDS THE COAST. PRECIP CHANCES WILL PERSIST THROUGH MID WEEK BEFORE THE TROUGH AXIS MOVES FAR ENOUGH E. MODELS REMAIN IN FAIR AGREEMENT ON A WARMER AND DRIER PATTERN FOR THE LATTER HALF OF NEXT WEEK AS AN UPPER LOW CUTS OFF OVER THE SW U.S. AND AN UPPER LEVEL RIDGE BUILDS OVER THE PAC NW. BC && .AVIATION...SAT PICS SHOWED MVFR LAYERS AND A FEW PATCHES OF FOG EARLY THIS MORNING. CLOUDS SHOULD DECREASE THIS AFTN. NORTH WIND WILL LEAD TO NEW CLOUD GROWTH AT THE COAST THIS AFTN AND EVENING. && .MARINE...FORECAST REMAINS MILD AND UNEVENTFUL FOR THE NEXT SEVERAL DAYS WITH RELATIVELY LIGHT WINDS AND LOW SEAS. SEAS SHOULD RAMP UP TUE INTO WED NEXT WEEK AS ROBUST NORTHERLY WINDS DEVELOP. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 14, 5:25 AM PDT, 23 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 525 AM PDT WED APR 14 2010 CAZ001>004-076-151230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 525 AM PDT WED APR 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in California, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.